# SDR AALA201512109003

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 14,596 hours, 5,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3134
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 14,273 hours, 5,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L2 DOOR ESCAPE SLIDE BOTTLE LOW PRESS.  REPLACED L2 DOOR SLIDE BOTTLE RESERVOIR IAW AMM 25-62-49-400-001.
